# SDR ASOA2012070301852

- Difficulty date: June 25, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 20,533 hours, 14,453 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 708-701.85
- Part time: 986,184 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK AT FS 708 TO 701.85 CORRODED.   REMOVED CORROSION AND FOUND TO BE OVER ALLOWABLE LIMITS IAW SRM 53-14-49-101-001-A01.  R & R SEAT TRACK AT FS 708-761.85 IAW AMM TASKS 53-00-49-000-801 (CONFIG A03) & 53-00-49-400-801 (CONFIG A03).
